Jump to content

Follow Us:  Twitter Facebook RSS Feed            




   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Ads by Google:
Celiac.com Sponsor:                                    


Photo
- - - - -

Hypertension And Cd


  • Please log in to reply

4 replies to this topic

#1 enigma

 
enigma

    New Community Member

  • Advanced Members
  • Pip
  • 20 posts
 

Posted 15 August 2004 - 08:59 AM

I am having a difficult time finding a medication I can tolerate for hypertension. The ones I've tried upset my stomach and my dr. seems baffled as to what to try next. If you are taking medicine for high blood pressure could you please let me know what you are currently taking? Thanks.
  • 0

Celiac.com Sponsor:

#2 beelzebubble

 
beelzebubble

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 124 posts
 

Posted 30 August 2004 - 11:28 AM

lisinopril and hctz. they seem alright to me.
  • 0

#3 enigma

 
enigma

    New Community Member

  • Advanced Members
  • Pip
  • 20 posts
 

Posted 14 September 2004 - 06:42 PM

Beelzebubble, are you currently taking those meds for high blood pressure and not having any negative reactions to them? The ones I've tried upset my stomach terribly. Thanks
  • 0

#4 j9n

 
j9n

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 147 posts
 

Posted 15 September 2004 - 05:33 AM

I am in the midst of the same thing. I was taking atenolol and I kept telling the doctor it was making me sick. Of course they said no, its not the medicine. My blood pressure was rising so she doubled it! After two days I refused to take it anymore (I know not the right way) but my blood pressure was higher, severe diarrhea, heart palpitations, dizzy, etc. I am now trying lotensin. I can't way anything yet since I have only been on it for about 4 days now
  • 0

#5 enigma

 
enigma

    New Community Member

  • Advanced Members
  • Pip
  • 20 posts
 

Posted 17 September 2004 - 05:19 AM

Janine, my doctor also had trouble believing that B/P meds could cause an upset stomach. Thankfully she did say to stop the med for a few days and see if I got better. Of couse I did get better. Then when I try a new medication I get sick again. I'm now about to try beta blockers for the first time (with lots of trepidation). One thing, though, my doctor said to give my stomach a rest between trying meds to let it heal, even tho my B/P goes up. I wondered if you were doing the same. Please let me know if you do find a medication that you can take with no stomach problems and I'll be sure to do the same. Good luck! Vicki
  • 0




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Celiac.com Sponsors: